# SDR CA120511008

- Difficulty date: May 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 28,321 hours
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 601R95211113
- Condition: Separated
- Location: Cabin Air
- Part time: 28,858 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REF DEFECT-1054133.  COCKPIT PACK SHOWING 85-90 DEGREE CELSIUS, GOOD PRESSURE AT PACK BUT LOW COCKPIT FLOW, AIR CONDITIONING PACKS, LH, RESOLVED ON WO: 336482, TASKCARD: NR-00001.  FOUND DUCT, PN 601R95211-113 FROM LT PACK WATER SEPARATOR, BLOWN OFF/BROKEN.  NEW DUCT INSTALLED IAW TASK:21-51-15-000-801.  FUNCTION LEAK CHECK COMPLETED.
